NEOZEP (10 Tablets)
Regular price $9.00
Shipping calculated at checkout.
Relief of clogged nose, post nasal drip, headache, body aches & fever associated with common cold, sinusitis, flu & other minor resp tract infections, decongest sinus openings & passages
Place of Origin
Take every 6 hours. Do not double dose.
Each tablet contains Phenylephrine hydrochloride 10mg Chlorphenamine maleate 2mg Paracetamol 500mg